# SDR ASAA2013073195711

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,777 hours, 7,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 24,047 hours, 7,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON WITH RECALL.  EXTINGUISHES WITH RESET.  ACFT GROUNDED.  ACCOMPLISHED TASK 21-61-00-700-806-002 PACK/ ZONE TEMP CONTROLLER.  BITE TEST ON NR 1 CONTROLLER LOGGED MULTIPLE FAULTS ON MULTIPLE SYS.  SWAPPED NR 1 AND NR 2 CONTROLLERS.  FAULTS FOLLOWED CONTROLLER.  REPLACED NR 1 CONTROLLER AND REINSTALLED NR 2 CONTROLLER REF MM TASK 21-61-20.   NR 1 CONTROLLER NOW LOGS THIS PACK TCV FAULT.  ACCOMPLISHED FIM TASK 212-62, TASK 830, LT TEMP CONTROL VALVE - FAULT ISOLATION.  REPLACED NR 1 TCV (V139) REF MM TASK 21-51-10, GROUND VERIFICATION CHECKS NORMAL.
